# SDR ASAA2016012715073

- Difficulty date: January 27, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 36,320 hours, 10,979 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FMC LEGS PAGE, RTE DATA , UNDER DATA LINK- 1 "FULL" ANNUNCIATED.  WE DID NOT TRY TO CLEAR THE MESSAGE.  TIME CONSTRAINTS FH 6.110, PG.25.  ACFT GROUNDED.  RECYCLED POWER. FMC RTE PAGE CLEAR, REF FLIGHT HANDBOOK 6.110, PG. 26.
